MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE

ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Model Number 1203300-38
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Unspecified Vascular Problem (4441); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Death
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2025 one 3.0x38 mm esprit btk scaffold was implanted in the right anterior tibial artery.The patient was discharged home the same day on (b)(6) 2025.The patient expired on (b)(6) 2025.The details around this are currently unknown.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.The reported patient effect of death is listed in the esprit btk everolimus eluting resorbable scaffold systems instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.The reported death was confirmed to not be related to the esprit btk device.No device issue or patient effect related to the device was reported.There is no indication of a product quality issue with respect to manufacture, design, or labeling; therefore, no product-related corrective action will be implemented in this case.B5 - describe event or problem: updated as additional information was provided.H11 - additional mfr narrative: updated as additional information was provided.Corrections: h6 - health effect - clinical code: code 4441 was removed and code 4582 was added.H6 - health effect - impact code: code 1802 was removed and code 4657 was added.H6 - medical device problem code: code 2993 was removed and code 3189 was added.
 
Event or Problem Description
Subsequent to the previously filed report, additional information was received that the primary cause of death is listed as coronary artery disease.There were not any new stenoses identified prior to death.In the physician's opinion, the esprit btk device, did not cause a cardiovascular death over 8 months after the scaffold implantation in the lower extremity.No additional information was provided.

Brand Name
ESPRIT¿
Common Device Name
SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24500309
Report Number2024168-2026-00871
Device Sequence Number18745771
Product Code NXW
UDI-Device Identifier08717648357015
UDI-Public(01)08717648357015(11)240808(17)250807(10)4080861
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/07/2025
Device Model Number1203300-38
Device Catalogue Number1203300-38
Device Lot Number4080861
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age40 YR
Patient SexMale
Patient Weight176 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American